# SDR CA970916010

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm G159
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Severed
- Location: Hyd Press
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC PRESSURE LOSS.  HYD LEAK AT HYD PRESS TRANSMITTER AT EDP.  LINE SEVERED.  REPLACED.
